# SDR UPS98226444

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 480-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, TO AID IN CORROSION REMOVAL PLEASE DISPLACE DOOR SILL WEB BS 480 TO 600     DOOR SILL WEB DERIVETED, INSPECTED AND FOUND CRACKED AND CORRODED.  NEW WEB FABRICATED IN TWO SECTIONS IAW SRM 53-10-2, FIG 3 AND SPLICED AT BS 525 IAW SRM 51-40-2 FIG 1.  WEB INSTALLED IAW DRAWING 65-40507.
